MathSciNet Relay Station
MathSciNet bibliographic data
MR218446 20.30
Butler, M. C. R. A class of torsion-free abelian groups of finite rank. Proc. London Math. Soc. (3) 15 1965 680–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement